# SDR 9503303202

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Links
- Part number: 2380210505
- Condition: Wear Marks
- Location: Fwd Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE NR 1 AND NR 2 ENGINES INBOARD FORWARD ENGINE MOUNT THRUST LINKS WERE FOUND WITH WEAR MARKS IN THE CRITICAL AREA AS DEFINED BY ROHR CMM 71-21-06, FIG 803.  THE DAMAGED AREAS DID NOT EXCEED 0.002 INCH DEEP. REPAIRS ACCOMPLISHED PER NEA EA 32-095308 AND EA 32-095309.
